MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 1 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 1 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270010
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 30074094 was reviewed and the product was produced according to product specifications.All information reasonably known as of 06 aug 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, nvolving an unknown number of patients.This is the first of three reports.Refer to 2026095-2021-00083 for the second report.Refer to 2026095-2021-00084 for the third report.Fill volume: 143 ml, flow rate: 1 ml/hr, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that the 120hr infusion occurred faster than expected, ending 36 hours before the 120 hour expected time.Per additional information received 3 aug 2021, the patient was switched to a 46 hour pump for continued therapy.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 1 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12293516
Report Number2026095-2021-00082
Device Sequence Number4860814
Product Code MEB
UDI-Device Identifier00193494135652
UDI-Public00193494135652
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2022
Device Model NumberC270010
Device Catalogue NumberN/A
Device Lot Number30074094
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1